Normal numbers with digit dependencies

Christoph Aistleitner, Veronica Becher, Olivier Carton

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)4425-4446
JournalTransactions of the American Mathematical Society
Volume2019
Issue number372
Publication statusPublished - 2019

Cite this

Normal numbers with digit dependencies. / Aistleitner, Christoph; Becher, Veronica; Carton, Olivier.

In: Transactions of the American Mathematical Society, Vol. 2019, No. 372, 2019, p. 4425-4446.

Research output: Contribution to journalArticleResearchpeer-review

Aistleitner, C, Becher, V & Carton, O 2019, 'Normal numbers with digit dependencies' Transactions of the American Mathematical Society, vol. 2019, no. 372, pp. 4425-4446.
Aistleitner, Christoph ; Becher, Veronica ; Carton, Olivier. / Normal numbers with digit dependencies. In: Transactions of the American Mathematical Society. 2019 ; Vol. 2019, No. 372. pp. 4425-4446.
@article{b7440af946fa44c69124fb5da368e458,
title = "Normal numbers with digit dependencies",
author = "Christoph Aistleitner and Veronica Becher and Olivier Carton",
year = "2019",
language = "English",
volume = "2019",
pages = "4425--4446",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",
number = "372",

}

TY - JOUR

T1 - Normal numbers with digit dependencies

AU - Aistleitner, Christoph

AU - Becher, Veronica

AU - Carton, Olivier

PY - 2019

Y1 - 2019

M3 - Article

VL - 2019

SP - 4425

EP - 4446

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

IS - 372

ER -